Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 28 February 2008

Convergence Ratio Profile for Optimal Control Problems Governed by Ordinary Differential Equations with Matrix Coefficients

O. Olotu & S.A. Olorunsola

American Journal of Applied Sciences, Volume 5, Issue 2, pp. 89–92 · doi.org/10.3844/ajassp.2008.89.92

7,108 accesses4,366 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

The geometric convergence ratio, the main focus of a discretized scheme for constrained quadratic control problem was examined. In order to allow for the numerical applications of the developed scheme, discretizing the time interval and using Euler’s scheme for its differential constraint obtained a finite dimensional approximation. Applying the penalty function method, an unconstrained problem was obtained on function minimization with bilinear form expression. This finally led to the construction of an operator. The Scheme was applied to a sampled problem and it exhibited geometric convergence ratio, α, in the open interval (0, 1) as depicted in column 6 of Table 1.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Olotu, O. & Olorunsola, S. (2008). Convergence Ratio Profile for Optimal Control Problems Governed by Ordinary Differential Equations with Matrix Coefficients. American Journal of Applied Sciences, 5(2), 89–92. https://doi.org/10.3844/ajassp.2008.89.92

Licence
© Science Publications
Issue
Volume 5, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Convergence Ratio Profile for Optimal Control Problems Governed by Ordinary Differential Equations with Matrix CoefficientsAmerican Journal of Applied Sciences · Volume 5, Issue 2 · pp. 89–92 · © Science PublicationsDownload